| Model Number |
ACCK5300 |
| Medical Device Problem Codes |
Fracture (1260); Insufficient Device Problem Information (3190); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H1.Only one option can be selected.However, this case is both a malfunction and serious injury.Nevro is awaiting the return of the device.The manufacturing records were reviewed and no relevant non-conformities were found.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
Event or Problem Description
It was reported that the patient experienced a loss in pain relief due to lead migration.A revision was performed.During the revision the anchor was found in body cavity severed in half and the set screw box was free floating in the pocket.The hcp was able to salvage all the parts that were free floating and nothing was left behind.The hcp replaced the upper lead with high impedances and was able to reseat the lower lead back in place.There have been no reports of further complications regarding this event.
Additional Manufacturer Narrative
The device was returned and analyzed.The investigation found evidence that both the leads and anchors were likely roughly handled during the implantation procedure.The manufacturing records were reviewed and no relevant nonconformities were found.